Advances in Differential Equations

Optimal control problems governed by semilinear parabolic equations with low regularity data

H. Amann and P. Quittner

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the existence of optimal controls for problems governed by semilinear parabolic equations. The nonlinearities in the state equation need not be monotone and the data need not be regular. In particular, the control may be any bounded Radon measure. Our examples include problems with nonlinear boundary conditions and parabolic systems.

Article information

Source
Adv. Differential Equations Volume 11, Number 1 (2006), 1-33.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867722

Mathematical Reviews number (MathSciNet)
MR2192413

Zentralblatt MATH identifier
1106.49005

Subjects
Primary: 49J20: Optimal control problems involving partial differential equations
Secondary: 35K55: Nonlinear parabolic equations

Citation

Amann, H.; Quittner, P. Optimal control problems governed by semilinear parabolic equations with low regularity data. Adv. Differential Equations 11 (2006), no. 1, 1--33. https://projecteuclid.org/euclid.ade/1355867722.


Export citation